# SDR CALA0100958

- Difficulty date: October 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 49,584 hours, 29,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT OVERWING EVACUATION LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY PER MM 33-53-00 PAGE 407.
